# SDR AWXA200300539

- Difficulty date: May 15, 2003
- Submitted: May 15, 2003
- Operation: Air carrier
- Aircraft: N667AW
- Make and model: Airbus A320-232
- Aircraft serial: 1710
- Aircraft time: 4,579 hours, 1,743 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Part serial: 21602
- Condition: Discharged
- Location: Zone 221
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4-DAY CHECK THE FORWARD CABIN EMERGENCY EXIT LIGHTS WERE FOUND INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE FORWARD EMERGENCY POWER SUPPLY UNIT (10WL) BATTERY PACK IAW AMM 33-51-38, OPERATIONAL CHECK WAS GOOD.
